Analgin Max 1000 mg. 20 sachets

SOPHARMA
Analgin Max 1000 mg. 20 sachets
€ 19.00
Add to Cart
What Analgin Max is and what it is used for

Analgin Max contains metamizole. This drug has a pronounced painkiller and a temperature-limiting effect and moderate anti-inflammatory action.

Analgin Max applies:

for short-term treatment of pain of different origins and intensity when other agents are ineffective or contraindicated: headache, toothache, painful menstruation, joint and muscle pain and inflammation, arthritis (inflammatory joint disease), neuralgia (pain in nerve damage); post-traumatic and postoperative pain; pain in spasms of the kidney and bile ducts;
for a short-term reduction in high body temperature that is not affected by other medicines or when they are contraindicated.
If after 3-5 days you do not feel better or your condition gets worse, you should seek medical attention

2. What you need to know before you take Analgin Max

Do not take Analgin Max in the following cases:

if you are allergic (hypersensitive) to metamizole or any of the other ingredients of this medicine (listed in section 6);
if you are allergic (hypersensitive) to other medicines in the pyrazolone group;
if you are allergic to aspirin or other anti-inflammatory medicines;
rhinitis (inflammation of the lining of the nose and nasal cavity), urticaria (hives), asthma;
in diseases of the hematopoietic system;
in diseases of the bone marrow;
if you suffer from porphyria (a rare inherited disease associated with hemoglobin abnormalities);
genetic deficiency of glucose-6-phosphate dehydrogenase;
pregnancy and breastfeeding;
children under the age of 10.
Warnings and precautions
Talk to your doctor or pharmacist before taking Analgin Max.

Take special care with Analgin Max

if you have gastrointestinal (ulcer, bleeding, perforation);
if you have kidney failure;
if you have hypertension (high blood pressure);
if you have fluid retention and swelling;
if you have liver failure;
if you have infectious diseases;
when used concomitantly with chlorpromazine.
For longer use, control blood counts and differential leukocyte counts.
When metamizole is taken, the urine may turn red.

Children and adolescents
Analgyn Max is not suitable for use in children below 15 years of age because it can not be dosed properly.

Other Drugs and Analgin Max
Tell your doctor or pharmacist if you are using, have recently used or are likely to use other medicines, including medicines obtained without a prescription.

Plasma Ciclosporin levels decrease with concomitant use with Analgin Max;
Analgin Max may reduce the effects of lower blood pressure lowering drugs (ACE inhibitors);
Analgin Max may increase plasma lithium concentrations and cause increased toxicity;
Concomitant administration of coumarin anticoagulants may lead to prolongation of bleeding time;
Tricyclic antidepressants, oral contraceptives and allopurinol enhance the effects of Metamizole due to a delay in its metabolism;
There is a risk of inhibition of bone marrow function with concomitant administration with chloramphenicol and other myelotoxic products.
Analgin Max with food, drink and alcohol
Drinking alcohol while taking this medicine should be avoided.

Pregnancy, breastfeeding and fertility
If you are pregnant or breast-feeding, think you may be pregnant or planning to become pregnant, ask your doctor or pharmacist for advice before taking this medicine.
Analgin Max is not recommended during pregnancy and lactation.

Driving and using machines
Analgin Max may alter your ability to drive or use machines.

Important information about some of the ingredients of Analgin Max
This medicine contains one sachet (one dose):

1068 mg of sugar to be taken into consideration in patients with diabetes mellitus.
5.8 mmol (135 mg) of sodium. This should be considered in patients on a controlled sodium diet.
If you have been told by your doctor that you have an intolerance to some sugars, consult with your doctor before taking this product.

3. How to take Analgin Max

Always take this medicine exactly as your doctor or pharmacist has told you. If you are not sure, ask your doctor or pharmacist.

The lowest possible dose should be administered, which results in a decrease in temperature and control of the pain.

Recommended dose for adults and children over 15 years:
The single dose may be 1 sachet (1000 mg).
If the effect is not sufficient, the dose may be administered up to 3 times a day. The highest dose you can take is 3 g (3 sachets).

Use in children and adolescents
Analgyn Max is not suitable for use in children below 15 years of age because it can not be dosed properly.
If this medicine is not prescribed by a doctor, its use as an analgesic agent should not exceed 5 days, and for a fall in temperature of 3 days.

If you take more Alginine Max than you should
In case of overdosage, contact a doctor for help.

If you forget to take Analgin Max
Do not take a double dose to make up for the missed dose.

If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

4. Possible side effects

Like all medicines, this medicine can cause side effects, although not everyone gets them.

The frequency listed below is the frequency with which adverse reactions were reported.

Uncommon (occurring in less than 1 in every 100 patients):

itching, skin rash (violet to dark red rash, sometimes accompanied by blistering);
a decrease in blood pressure whose manifestations are increased heartbeat, pallor, sweating, trembling, dizziness, nausea, loss of consciousness. The risk of a significant drop in blood pressure increases at a very high temperature.
Rare (occurring in less than 1 in every 1,000 patients):

skin rashes, severe allergic reactions that may occur with swelling of the face, tongue or throat, shortness of breath and wheezing in the chest, drop in blood pressure;
decreased white blood cell count, which increases the likelihood of infection, punctual bleeding on the skin and mucous membranes, reduced red blood cell counts, which may lead to pallor, weakness or shortness of breath;
seizures after high doses.
Very rare (occurring in less than 1 patient in every 10,000 patients):

a significant reduction in white blood cell count and associated decrease in resistance to infections;
a significant reduction in platelet count (platelet), which increases the risk of bleeding or bruising;
severe skin injuries and reactions, e.g. blistering of the skin of the hands, feet and feet, less often on the lips, face and genitals;
asthma attack (shortness of breath and chest tightness);
impaired kidney function, urinary protein, decreased urine output;
increases in bilirubin values ​​in the blood.
Not known (can not be estimated from available data):

nausea, vomiting, decreased appetite;
dizziness;
rapid heartbeat, bloating of the fingers, nose, lips, mucous membranes;
jaundice.
When taken at high doses, Analgin Max may cause dizziness, dizziness, and headache, which may adversely affect attention and disturb reactions in unexpected situations.

If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.
How to Store Analgin Max

Store below 25 ° C.
Keep out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the sachet. The expiry date refers to the last day of that month.

Do not dispose of medicines in the sewer or in the household waste container. Ask your pharmacist how to dispose of medicines you no longer use. These measures will help to protect the environment.

6. Package Contents and Additional Information

What contains Analgin Max

The active substance in 1 sachet is: metamizole sodium 1000 mg.
The other ingredients are sucrose (compressible), anhydrous citric acid, anhydrous sodium carbonate, anhydrous magnesium citrate, sodium cyclamate (E952), saccharin sodium (E954), colloidal anhydrous silica, lemon flavor and maltodextrin).
What Analgin Max looks like and what the package contains
White or almost white effervescent powder with lemon smell.
Powder for oral solution 3.0 g in a sachet of paper / aluminum / polyethylene.
One pack contains 6, 10 or 20 sachets.
€ 19.00
Add to Cart
Close